Skip to Main content Skip to Navigation
Journal articles

Testing normality: a GMM approach

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02875105
Contributor : Christian Bontemps <>
Submitted on : Friday, June 19, 2020 - 2:07:33 PM
Last modification on : Tuesday, October 20, 2020 - 10:32:07 AM

Links full text

Identifiers

Collections

Citation

Christian Bontemps, Nour Meddahi. Testing normality: a GMM approach. Journal of Econometrics, Elsevier, 2005, 124 (1), pp.149-186. ⟨10.1016/j.jeconom.2004.02.014⟩. ⟨hal-02875105⟩

Share

Metrics

Record views

36